Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Infinite-product Markov processes


Author: T. E. Harris
Journal: Trans. Amer. Math. Soc. 130 (1968), 141-152
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1968-0217873-4
MathSciNet review: 0217873
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cairoli, Sur les fonctions séparément excessives, C. R. Acad. Sci. Paris 261 (1965), 4323-4326. MR 0193667 (33:1883)
  • [2] R. L. Dobrushin, On the law of Poisson for the distribution of particles in space, Ukrain. Mat. Ž. 8 (1956), 127-134. (Russian) MR 0081016 (18:341b)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] R. M. Dudley, Singularity of measures on linear spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 129-132. MR 0210860 (35:1745)
  • [5] E. B. Dynkin, Theory of Markov processes, Prentice-Hall, Englewood Cliffs, N. J., 1961. MR 0131900 (24:A1747)
  • [6] -, Markov processes, Vols. 1 and 2, Springer, Berlin, 1965.
  • [7] L. A. Shepp, Distinguishing a sequence of random variables from a translate of itself, Ann. Math. Statist. 36 (1965), 1107-1112. MR 0176509 (31:781)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217873-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society